# SDR 08FDEA01204

- Difficulty date: March 29, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N489FE
- Make and model: Boeing 727227
- Aircraft serial: 21492
- Aircraft time: 41,401 hours, 26,773 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6519606109
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM U CHANNEL INTERCOSTAL IS CORRODED, BS 1133, RBL 62, WL 208.  REMOVED CORROSION AND FOUND CHANNEL TO BE OUT OF LIMITS.  RECEIVED NEW CHANNEL/SUPPORT AND DRILLED HOLES, REFERENCE BOEING DOCUMENT NR 65-19606/ITEM -109, CLASSIFIED AS A MINOR REPAIR.
